Alert archive / Iowa / River Flood Warnings in 2007
River Flood Warning 23, NWS Des Moines, IA
NWS Des Moines, IA issued this river flood warning at Aug 24, 2007, 3:00 AM CDT for Taylor County, Iowa. It took effect at Aug 24, 2007, 1:00 PM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Aug 24, 2007, 3:00 AM CDT (08:00 UTC)
- In effect from
- Aug 24, 2007, 1:00 PM CDT
- Expired
- Aug 24, 2007, 8:14 AM CDT
- In force
- Issued by
- NWS Des Moines, IA
- Flood severity
- Minor
County Taylor County, IA
The radar
The Des Moines radar (KDMX), 137 km from the middle of the area, began a volume at 08:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point East Fork 102 River at Bedford (BDFI4).
- Action stage
- 19 ft
- Minor stage
- 24 ft
- Moderate stage
- 25 ft
- Major stage
- 26 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06819185, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS43 KDMX 240800 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 300 AM CDT FRI AUG 24 2007 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE CHARITON RIVER...EAST FORK 102 RIVER... .UP TO 4 INCHES OF RAIN HAS FALLEN OVER THE CHARITON AND EAST FORK 102 RIVER BASINS SINCE THURSDAY EVENING. THIS WILL CAUSE RAPID RISES AND FLOODING ALONG THE RIVERS AND THEIR TRIBUTARIES. IAC117-250800- /O.EXT.KDMX.FL.W.0020.070824T0840Z-070827T0504Z/ /CHTI4.2.ER.070824T0840Z.070825T0000Z.070826T0504Z.NO/ 300 AM CDT FRI AUG 24 2007 ...FORECAST FLOODING INCREASED FROM MINOR TO MODERATE SEVERITY... THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:30 AM FRIDAY THE STAGE WAS 14.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 22.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. $$ IAC173-250759- /O.NEW.KDMX.FL.W.0023.070824T1800Z-070825T1800Z/ /BDFI4.1.ER.070824T1800Z.070824T1800Z.070824T1800Z.NO/ 300 AM CDT FRI AUG 24 2007 THE NATIONAL WEATHER SERVICE IN DES MOINES, IA HAS ISSUED A * FLOOD WARNING FOR THE EAST FORK 102 RIVER AT BEDFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:30 AM FRIDAY THE STAGE WAS 19.8 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE NEAR 22 FEET THIS AFTERNOON. $$ JUNGBLUTH
3 follow-up statements
000 WGUS83 KDMX 240858 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 358 AM CDT FRI AUG 24 2007 ...A FLOOD WARNING CONTINUES FOR THE BEAVER CREEK...CEDAR RIVER... CHARITON RIVER...DES MOINES RIVER...EAST FORK 102 RIVER...EAST FORK DES MOINES RIVER...SOUTH FORK CHARITON RIVER...SOUTH SKUNK RIVER... THOMPSON RIVER...WEST FORK CEDAR RIVER...WEST FORK DES MOINES RIVER... IAC187-250858- /O.EXT.KDMX.FL.W.0010.000000T0000Z-070826T0900Z/ /FODI4.2.ER.070822T0526Z.070823T0330Z.070825T0900Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT FORT DODGE. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 11.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY EARLY SATURDAY. $$ IAC015-079-187-250858- /O.EXT.KDMX.FL.W.0005.000000T0000Z-070830T0300Z/ /STRI4.3.ER.070820T1515Z.070824T0345Z.070829T0300Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE DES MOINES RIVER AT STRATFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 22.7 FEET. * MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TUESDAY BEFORE MIDNIGHT. $$ IAC091-250858- /O.EXT.KDMX.FL.W.0008.000000T0000Z-070827T2100Z/ /HBTI4.2.ER.070822T0317Z.070823T1915Z.070826T2100Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE WEST FORK DES MOINES RIVER AT HUMBOLDT. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:15 AM FRIDAY THE STAGE WAS 8.9 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 8.0 FEET. $$ IAC013-250857- /O.CON.KDMX.FL.W.0011.000000T0000Z-070827T0900Z/ /CEDI4.2.ER.070822T1652Z.070824T1800Z.070826T0900Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT CEDAR FALLS. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:45 AM FRIDAY THE STAGE WAS 89.9 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 88.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 90.0 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY MORNING. $$ IAC013-250857- /O.CON.KDMX.FL.W.0012.000000T0000Z-070826T2100Z/ /ALOI4.1.ER.070824T0430Z.070824T1800Z.070825T2100Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE CEDAR RIVER AT WATERLOO. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 12.1 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.5 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE SATURDAY AFTERNOON. $$ IAC007-185-250857- /O.CON.KDMX.FL.W.0019.000000T0000Z-070826T0350Z/ /PRMI4.2.ER.070824T0540Z.070824T1200Z.070825T0350Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE SOUTH FORK CHARITON RIVER AT PROMISE CITY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 20.3 FEET. * MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 18.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 25.2 FEET BY THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT. $$ IAC117-250857- /O.CON.KDMX.FL.W.0020.000000T0000Z-070827T0504Z/ /CHTI4.2.ER.070824T0840Z.070825T0000Z.070826T0504Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT CHARITON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:30 AM FRIDAY THE STAGE WAS 14.0 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 15.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY EARLY THIS MORNING AND CONTINUE TO RISE TO NEAR 22.1 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING. $$ IAC007-250857- /O.CON.KDMX.FL.W.0021.070824T1604Z-070826T0452Z/ /MOLI4.2.ER.070824T1604Z.070825T0000Z.070825T0452Z.NR/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE CHARITON RIVER AT MOULTON. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 1:30 AM FRIDAY THE STAGE WAS 25.2 FEET. * MODERATE FLOODING IS FORECAST. * FLOOD STAGE IS 35.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS MORNING AND CONTINUE TO RISE TO NEAR 36.3 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE BY TONIGHT. $$ IAC013-023-250857- /O.CON.KDMX.FL.W.0006.000000T0000Z-070825T2100Z/ /FNHI4.1.ER.070822T2222Z.070824T0245Z.070824T2100Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE WEST FORK CEDAR RIVER AT FINCHFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 2:45 AM FRIDAY THE STAGE WAS 12.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 12.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY LATE THIS AFTERNOON. $$ IAC013-023-250857- /O.CON.KDMX.FL.W.0007.000000T0000Z-070826T0300Z/ /NHRI4.1.ER.070821T1245Z.070822T2215Z.070825T0300Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE BEAVER CREEK AT NEW HARTFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 10.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE NEAR 22 FEET THIS AFTERNOON. $$ IAC123-250857- /O.EXT.KDMX.FL.W.0018.000000T0000Z-070826T0925Z/ /OOAI4.1.ER.070824T0127Z.070824T0300Z.070825T0925Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE SOUTH SKUNK RIVER AT OSKALOOSA. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:30 AM FRIDAY THE STAGE WAS 17.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 17.0 FEET. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 18.4 FEET BY THIS AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SATURDAY. $$ IAC173-250857- /O.CON.KDMX.FL.W.0023.070824T1800Z-070825T1800Z/ /BDFI4.1.ER.070824T1800Z.070824T1800Z.070824T1800Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK 102 RIVER AT BEDFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:30 AM FRIDAY THE STAGE WAS 20.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS AFTERNOON. $$ IAC053-250857- /O.CON.KDMX.FL.W.0022.070824T2110Z-070826T1930Z/ /DVSI4.1.ER.070824T2110Z.070825T0600Z.070825T1930Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE THOMPSON RIVER AT DAVIS CITY. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 3:00 AM FRIDAY THE STAGE WAS 3.7 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 9.0 FEET. * FORECAST...RISE ABOVE FLOOD STAGE BY LATE THIS AFTERNOON AND CONTINUE TO RISE TO NEAR 10.5 FEET BY AFTER MIDNIGHT SATURDAY. THE RIVER WILL FALL BELOW FLOOD STAGE BY EARLY SATURDAY AFTERNOON. $$ IAC091-109-240928- /O.CAN.KDMX.FL.W.0015.000000T0000Z-070829T1800Z/ /AGNI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 358 AM CDT FRI AUG 24 2007 THE FLOOD WARNING IS CANCELLED FOR THE EAST FORK DES MOINES RIVER AT ALGONA. * AT 3:00 AM FRIDAY THE STAGE WAS 13.3 FEET. * FLOOD STAGE IS 14.0 FEET. * FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.9 FEET SUNDAY MORNING. $$ JUNGBLUTH
000 WGUS43 KDMX 240945 FLWDMX BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE DES MOINES IA 445 AM CDT FRI AUG 24 2007 ...A FLOOD WARNING HAS BEEN ISSUED FOR THE BEAVER CREEK...EAST FORK 102 RIVER... .THIS STATEMENT CORRECTS ERRORS IN STAGE FORECASTS FOR THE BEAVER CREEK AT NEW HARTFORD AND FOR THE EAST FORK OF THE 102 RIVER IN BEDFORD. IAC013-023-250945- /O.EXT.KDMX.FL.W.0007.000000T0000Z-070826T0400Z/ /NHRI4.1.ER.070821T1245Z.070822T2215Z.070825T0400Z.NO/ 445 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE BEAVER CREEK AT NEW HARTFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:00 AM FRIDAY THE STAGE WAS 10.7 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 10.0 FEET. * FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY TONIGHT. $$ IAC173-250945- /O.CON.KDMX.FL.W.0023.070824T1800Z-070825T1800Z/ /BDFI4.1.ER.070824T1800Z.070824T1800Z.070824T1800Z.NO/ 445 AM CDT FRI AUG 24 2007 THE FLOOD WARNING CONTINUES FOR THE EAST FORK 102 RIVER AT BEDFORD. * UNTIL FURTHER NOTICE...OR THE WARNING IS CANCELLED. * AT 4:15 AM FRIDAY THE STAGE WAS 20.2 FEET. * MINOR FLOODING IS FORECAST. * FLOOD STAGE IS 21.0 FEET. * FORECAST...THE RIVER IS EXPECTED TO RISE ABOVE FLOOD STAGE NEAR 22 FEET THIS AFTERNOON. $$
000 WGUS83 KDMX 241314 FLSDMX FLOOD STATEMENT NATIONAL WEATHER SERVICE DES MOINES IA 814 AM CDT FRI AUG 24 2007 ...THE FLOOD WARNING FOR THE EAST FORK 102 RIVER HAS BEEN CANCELLED... IAC173-241344- /O.CAN.KDMX.FL.W.0023.000000T0000Z-070825T1800Z/ /BDFI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/ 814 AM CDT FRI AUG 24 2007 THE FLOOD WARNING HAS BEEN CANCELLED FOR THE EAST FORK 102 RIVER AT BEDFORD. * AT 8 AM FRIDAY THE STAGE WAS 19.1 FEET. * FLOOD STAGE IS 21.0 FEET. * THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Des Moines, IA wrote its last area forecast discussion before this river flood warning went out at Aug 24, 2:50 AM CDT, 10 minutes earlier.
Area forecast discussion, Aug 24, 2:50 AM CDT, 10 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DES MOINES IA 250 AM CDT FRI AUG 24 2007 .DISCUSSION... MAIN FORECAST FOCUS CONTINUES TO BE SERIOUS FLASH FLOODING SITUATION DEVELOPING ACROSS SOUTHERN IOWA EARLY THIS MORNING. MANY LOCATIONS HAVE ALREADY RECEIVED 3 TO 5 INCHES WITH LOCAL HEAVIER POCKETS UP TO 7 INCHES. MUCH OF THE SOUTHERN TWO TIERS OF COUNTIES REMAIN UNDER FLASH FLOOD WARNINGS...AS WELL AS A SMALL PORTION OF MAHASKA COUNTY. NUMEROUS HIGHWAYS...AND COUNTY HARD TOP AND GRAVEL ROADS ARE UNDER WATER AND A FEW HOMES HAVE BEEN EVACUATED IN APPANOOSE COUNTY. TRAVEL IS NOT ADVISED WHERE FLOODING IS ONGOING. A 30KT 850 JET AND STRONG MOISTURE TRANSPORT CONTINUE TO BE FOCUSED INTO SOUTHERN IOWA THROUGH AT LEAST MID MORNING AND THE 88D MOSAIC INDICATED MORE HEAVY RAIN UPSTREAM OVER NE KANSAS...FAR SE NEBRASKA...AND NW MISSOURI. SOME LOCATIONS IN SOUTHERN IOWA COULD RECEIVE SEVERAL MORE INCHES OF RAIN AND FLASH FLOODING WILL LIKELY BECOME EVEN MORE SERIOUS AND WIDESPREAD AT LEAST THROUGH DAY BREAK. THE FLASH FLOOD WATCH WILL CONTINUE AS IS THROUGH 18Z. BY THEN...THE HEAVIEST RAIN MAY SHIFT JUST SOUTH OF THE STATE PER THE LATEST NAM...BUT THE GFS IS STILL PROGGING SUBSTANTIAL QPF INTO THE AFTERNOON AND EVENING HOURS. DAY SHIFT CAN RE-EVALUATE WHETHER AN EXTENSION OF THE FLASH FLOOD WATCH WILL BE WARRANTED. HAVE KEPT POPS MAINLY SOUTHEAST THIS EVENING...AND WILL KEEP SATURDAY AND SUNDAY DRY FOR NOW AND IGNORE THE WEAK SFC TROUGH THAT THE NAM MEANDERS THROUGH THE AREA. NO CHANGES TO THE MONDAY-THURSDAY PERIOD. THE NEXT BEST CHANCE OF RAIN LOOKS TO BE TUESDAY AND WEDNESDAY WITH THE ARRIVAL OF THE NEXT FRONT. && .AVIATION...24/06Z WEAK FRONT IN STATE WITH UNSTABLE AIR PRODUCING SCATTERED THUNDERSTORMS WITH IFR VSBY AND CEILINGS. OUTSIDE THUNDERSTORMS MVFR TO IFR CIGS WITH FOG DEVELOPING AFTER MIDNIGHT AND CONTINUE INTO THE MORNING. SCATTERED SHOWERS AND THUNDERSTORMS MAINLY SOUTH ON FRIDAY. && .DMX WATCHES/WARNINGS/ADVISORIES...FLASH FLOOD WATCH THROUGH 1 PM FRIDAY SOUTH OF AN ATLANTIC-DES MOINES-TAMA LINE. && PUBLIC...KINNEY AVIATION...FORSTER/8/5/0
Hazardous weather outlook, Aug 24, 1:05 AM CDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DES MOINES IA 105 AM CDT FRI AUG 24 2007 IAZ049-050-059>062-070>075-081>086-092>097-241100- MARSHALL-TAMA-DALLAS-POLK-JASPER-POWESHIEK-CASS-ADAIR-MADISON- WARREN-MARION-MAHASKA-ADAMS-UNION-CLARKE-LUCAS-MONROE-WAPELLO- TAYLOR-RINGGOLD-DECATUR-WAYNE-APPANOOSE-DAVIS- 105 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND SOUTHERN IOWA...SOUTH OF A LINE FROM ATLANTIC...TO DES MOINES...TO TAMA. .DAY ONE...TONIGHT WIDESPREAD THUNDERSTORMS ARE EXPECTED ACROSS CENTRAL AND SOUTH CENTRAL IOWA THROUGH THE OVERNIGHT HOURS. THE THREAT FOR ADDITIONAL SEVERE STORMS IS LOW. HOWEVER...ADDITIONAL HEAVY RAIN IS EXPECTED...WITH LOCAL AMOUNTS OF 1 TO 2 INCHES POSSIBLE THROUGH DAY BREAK. ADDITIONAL FLASH FLOODING IS POSSIBLE DURING THE EARLY MORNING HOURS. A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA OVERNIGHT THROUGH EARLY FRIDAY AFTERNOON. PLEASE REFER TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST THROUGH LATE FRIDAY AND THEN AGAIN ON TUESDAY AND WEDNESDAY. SEVERE WEATHER IS NOT ANTICIPATED FRIDAY...BUT ADDITIONAL HEAVY RAIN IS POSSIBLE...ESPECIALLY DURING THE MORNING HOURS. .SPOTTER INFORMATION STATEMENT... ADDITIONAL SPOTTER ACTIVATION IS NOT EXPECTED OVERNIGHT...BUT REPORTS OF HEAVY RAIN AND FLOODING ARE ENCOURAGED. IAZ004>007-015>017-023>028-033>039-044>048-057-058-241100- EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO- POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN- WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE- BOONE-STORY-AUDUBON-GUTHRIE- 105 AM CDT FRI AUG 24 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND NORTHERN IOWA...NORTH OF A LINE FROM ATLANTIC...TO DES MOINES...TO TAMA. .DAY ONE...OVERNIGHT ISOLATED NON SEVERE THUNDERSTORMS ARE POSSIBLE OVERNIGHT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY CHANCES FOR THUNDERSTORMS REMAIN IN THE FORECAST THROUGH LATE FRIDAY AND THEN AGAIN ON TUESDAY AND WEDNESDAY. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME FRIDAY...AND IS STILL TO BE DETERMINED FOR TUESDAY AND WEDNESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. ALBRECHT/KINNEY
In the hours before
Local storm report, Aug 23, 11:38 PM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1138 PM CDT THU AUG 23 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1134 PM FLASH FLOOD 2 S MORAVIA 40.86N 92.82W
08/23/2007 APPANOOSE IA LAW ENFORCEMENT
OLD HIGHWAY 5 JUST OF MORAVIA UNDER FOUR FEET OF WATER.
1136 PM FLASH FLOOD MYSTIC 40.78N 92.94W
08/23/2007 APPANOOSE IA LAW ENFORCEMENT
HOMES BEING THREATENED BY FLASH FLOODING.
&&
RVACHALELocal storm report, Aug 24, 12:10 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1210 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1209 AM FLASH FLOOD 1 S ELDON 40.90N 92.22W
08/24/2007 WAPELLO IA FIRE DEPT/RESCUE
SEVERAL SMALL STREAMS IN FLOOD AND WATER OVER COUNTY
ROADS IN THAT AREA.
&&
RVACHALELocal storm report, Aug 24, 12:12 AM CDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
1212 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 PM FLASH FLOOD CRESTON 41.06N 94.36W
08/23/2007 UNION IA EMERGENCY MNGR
WATER OVER SEVERAL COUNTY ROADS. WATER HAS RECEDED BUT
MOST CREEKS REMAIN OUT OF THEIR BANKS. TIME ESTIMATED.
&&
RKLocal storm report, Aug 24, 1:07 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
107 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD THAYER 41.03N 94.05W
08/24/2007 UNION IA EMERGENCY MNGR
THROUGHOUT EAST AND SOUTHEAST PORTIONS OF UNION COUNTY
FLOODING IS WIDESPREAD. THOMPSON RIVER AND TRIBUTARIES
WELL OUT OF BANKS. SEVERAL GRAVEL ROADS UNDER WATER WITH
TREES ON ROADS CARRIED BY FLOOD WATERS.
&&
KJLocal storm report, Aug 24, 2:21 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
221 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM FLASH FLOOD CENTERVILLE 40.73N 92.87W
08/24/2007 APPANOOSE IA LAW ENFORCEMENT
SEVERAL HOMES EVACUATED DUE TO HIGH WATER IN CENTERVILLE
AND MYSTIC. WATER FLOWING OVER COUNTY ROAD T14 NORTH OF
MYSTIC. HIGHWAY 2 JUST EAST OF THE CHARITON RIVER DOWN TO
ONE LANE AND THE SECOND LANE IS NEARLY UNDER WATER.
&&
RKLocal storm report, Aug 24, 2:34 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
234 AM CDT FRI AUG 24 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM FLASH FLOOD BLOOMFIELD 40.75N 92.42W
08/24/2007 DAVIS IA LAW ENFORCEMENT
CITY STREETS ARE FLOODED UP TO 1 FOOT DEEP AND
BARRICADED. STORAGE SHED FLOATED OFF FOUNDATION. ONE
BACKYARD FLOODED TO TOP OF FENCE. THIS WATER IS PONDED
DUE TO POOR DRAINAGE.
&&
KJThe office that day
Everything else NWS Des Moines, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 23, 7:11 PM CDT | Severe Thunderstorm Warning | DMX | Wapello | 23 min |
| Aug 23, 7:41 PM CDT | Flash Flood Warning | DMX | Mahaska, Marion | 6 hr |
| Aug 23, 7:49 PM CDT | Flash Flood Warning | DMX | Ringgold, Union | 6 hr |
| Aug 23, 7:53 PM CDT | Severe Thunderstorm Warning | DMX | Clarke | 52 min |
| Aug 23, 8:26 PM CDT | Severe Thunderstorm Warning | DMX | Lucas, Wayne | 49 min |
| Aug 23, 8:35 PM CDT | Severe Thunderstorm Warning | DMX | Decatur | 40 min |
| Aug 23, 8:48 PM CDT | Tornado Warning | DMX | Decatur | 27 min |
| Aug 23, 8:59 PM CDT | Severe Thunderstorm Warning | DMX | Clarke | 46 min |
| Aug 23, 9:02 PM CDT | Tornado Warning | DMX | Decatur | 28 min |
| Aug 23, 9:21 PM CDT | Flash Flood Warning | DMX | Clarke, Decatur | 6 hr |
| Aug 23, 9:37 PM CDT | Flash Flood Warning | DMX | Davis, Wapello | 6 hr |
| Aug 23, 9:40 PM CDT | Severe Thunderstorm Warning | DMX | Wayne | 50 min |
| Aug 23, 10:29 PM CDT | Flash Flood Warning | DMX | Appanoose, Lucas, Monroe, Wayne | 6 hr |
| Aug 23, 11:51 PM CDT | River Flood Warning | DMX | Appanoose, Wayne | 40 hr |
| Aug 23, 11:51 PM CDT | River Flood Warning | DMX | Lucas | 4 days |
| Aug 23, 11:51 PM CDT | River Flood Warning | DMX | Appanoose | 61 hr |
| Aug 23, 11:51 PM CDT | River Flood Warning | DMX | Decatur | 28 hr |
| Aug 24, 12:25 AM CDT | Flash Flood Warning | DMX | Mahaska | 6 hr |
| Aug 24, 1:42 AM CDT | Flash Flood Warning | DMX | Ringgold, Union | 6 hr |
| Aug 24, 2:38 AM CDT | Flash Flood Warning | DMX | Appanoose, Davis | 6 hr |
| Aug 24, 3:10 AM CDT | Flash Flood Warning | DMX | Clarke, Decatur | 6 hr |
| Aug 24, 3:22 AM CDT | Flash Flood Warning | DMX | Davis, Wapello | 6 hr |
| Aug 24, 4:27 AM CDT | Flash Flood Warning | DMX | Appanoose, Wayne | 6 hr |
| Aug 24, 9:56 AM CDT | River Flood Warning | DMX | Marshall | 11 hr |
| Aug 24, 10:50 AM CDT | River Flood Warning | DMX | Dallas | 3 days |
| Aug 24, 11:18 AM CDT | River Flood Warning | DMX | Marion | 47 hr |
Nearby
River Flood Warnings in Iowa, 2007Every river flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.